# SDR EIA2000228

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 270 STRINGER 16R CRACKED.  TRIMMED OFF M/D BS 265-275 STRINGER 16 PER SRM 53-10-03 FIG 3.  NDT INSPECTED PER NTM PART 6 51-00-00 FIG 4.  BS 270 STRINGER 16R TIE CLIP REPLACED PER SRM 51-10-01 AND STRINGER REPAIRED PER SRM 53-10-03 FIG 3.  (M)
